# SDR AU981273

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Propeller: Mcauly 1C160DTM
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 05121572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR POST CHANNEL CRACKED.  PART TC:  6,887.
